MathSciNet Relay Station
MathSciNet bibliographic data
MR2778486 65L99 (26A33 45J05)
Jaradat, H. M.; Awawdeh, Fadi; Rawashdeh, E. A. An analytical scheme for multi-order fractional differential equations. Tamsui Oxf. J. Math. Sci. 26 (2010), no. 3, 305–320.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement